Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 46, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 12, 2016, 6:00 AM CDT for 9 parishes in Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2016, 6:00 AM CDT (11:00 UTC)
- Expired
- Aug 12, 2016, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:13 AM CDT | FLASH FLOOD | Watson, LA | HOUSES FLOODED AROUND WATSON. |
| Aug 12, 6:16 AM CDT | HEAVY RAIN 9.25 | Franklinton, LA | 9.25 INCHES SO FAR THIS MORNING IN FRANKLINTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
The text
As transmitted.
196
WGUS54 KLIX 121100
FFWLIX
LAC005-033-047-063-077-103-105-117-121-121400-
/O.NEW.KLIX.FF.W.0046.160812T1100Z-160812T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
600 AM CDT FRI AUG 12 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 900 AM CDT
* AT 558 AM CDT...EMERGENCY MANAGEMENT OFFICIALS IN TANGIPAHOA
PARISH REPORTED HEAVY RAIN AND FLOODING ACROSS THE WARNED AREA. 2
TO 6 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.
PORTIONS OF INTERSTATE 55 ARE CLOSED IN AND AROUND AMITE CITY DUE
TO FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BATON ROUGE...HAMMOND...ZACHARY...BAKER...BOGALUSA...
DENHAM SPRINGS...GONZALES...COVINGTON...PLAQUEMINE...PORT ALLEN...
FRANKLINTON...OAK HILLS PLACE...ST. GABRIEL...PONCHATOULA...
WALKER...ADDIS...BRUSLY...WHITE CASTLE...
LIVINGSTON AND INDEPENDENCE.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3065 9059 3061 9041 3099 9043 3099 8973
3055 8994 3030 9053 3006 9137 3010 9138
3010 9144 3061 9157
$$
24/RR1 follow-up statement
329
WGUS74 KLIX 121215
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
715 AM CDT FRI AUG 12 2016
LAC005-033-047-063-077-103-105-117-121-121224-
/O.CAN.KLIX.FF.W.0046.000000T0000Z-160812T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON LA-ST. TAMMANY LA-TANGIPAHOA LA-LIVINGSTON LA-
WEST BATON ROUGE LA-POINTE COUPEE LA-IBERVILLE LA-
EAST BATON ROUGE LA-ASCENSION LA-
715 AM CDT FRI AUG 12 2016
...THE FLASH FLOOD WARNING FOR WASHINGTON...NORTHWESTERN ST.
TAMMANY...TANGIPAHOA...LIVINGSTON...WEST BATON ROUGE...SOUTHEASTERN
POINTE COUPEE...IBERVILLE...EAST BATON ROUGE AND NORTHWESTERN
ASCENSION PARISHES IS CANCELLED...
THIS HAS BEEN REPLACED BY A FLASH FLOOD WARNING THAT IS NOW IN
EFFECT UNTIL 1 PM CDT.
LAT...LON 3065 9059 3061 9041 3099 9043 3099 8973
3055 8994 3030 9053 3006 9137 3010 9138
3010 9144 3061 9157
$$
24/RRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:35 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 12, 4:35 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
435 AM CDT FRI AUG 12 2016
.SHORT TERM...
Heavy rainfall event continues across the area. Synopsis shows a
weaker surface and mid level trough with high pressure aloft that
is venting the system. All are virtually overhead of the CWA. To
say ample moisture is in place throughout the atmospheric column
is a huge understatement. The 00z LIX sounding from yesterday showed
an astoundingly high 2.70" for precip water. The 3 prior soundings
were around that value which are likely new daily records maxes.
For reference, that is higher than some soundings observed here
during tropical cyclones and the 2.78" is even close to an all
time record. With such deep tropical moisture in place, any storms
of moderate intensity will very efficient rain producers and could
result in localized flooding. 2"/hr rainfall rates are certainly
possible with more intense storms and rates higher than that could
occur for short durations. In addition, overall storm motion could
be slow at times and in combination with periods of training,
flash flooding is a big concern for today. It should be noted that
dual pol rainfall amounts are erroneous and legacy precip products
are recommended at this time.
Current radar shows around 3/4 of the CWA being impacted by a wide
swath of showers and thunderstorms. The bulk of heavy rainfall at
this time is located along the LA/MS border. Meso and even global
models suggest a shift of this precip the south and west, towards
Baton Rouge and New Orleans metro areas could occur later this
morning and into the afternoon. Will have to monitor for flash
flooding and warnings are likely at some point.
Flash Flood Watch remains the same in areal coverage and
duration. Its possible that it may need to be extended into
Saturday afternoon but thinking if thats the case, it will need
to be trimmed westward as the bulk of rain begins to shift
westward. Looking at rainfall totals for the rest of the current
watch, additional 3 to 6 inches will be possible through today and
tonight as a general average. Locally higher amounts are expected.
.LONG TERM...
An upper trough moving eastward across the midsection of the country
over the weekend while the Bermuda ridge spreads further west and
causes the mid level trough overhead to shift further west as well.
Shower and thunderstorm coverage will follow suit and have adjusted
the pops accordingly. Highest rain chances will mainly be along and
west of I-55 but overall qpf looks to be on a downward trend as the
trough starts to weaken, but that reduction may not occur until
later on Saturday and into Sunday.
A more typical but still active summertime pattern will begin to
setup early next week and could continue for the remainder of the
week. Models show upper level ridges remaining in place east and
west of the region. This will keep the CWA in a shear zone between
those 2 features and within an area of less subsidence. Ample
moisture still in place combined with normal daytime heating should
promote numerous afternoon thunderstorms.
MEFFER
&&
.AVIATION...
Carrying SHRA or TSRA at all sites through the day with timing
being the biggest question in the forecast for the different
terminals. IFR conditions will result when rain or thunder moves
over any particular site. Waterspout activity will also be
prevalent through the next few days for those near shore
terminals.
.MARINE...
Broad low over southern Mississippi will continue its very slow
progress westward today. The combo of the pressure gradient and
the amount of shower and thunderstorm activity today will lead to
increased winds and seas at times but still generally lower than
yesterday. For this reason, the SCA will be allowed to expire and
be replaced with exercise caution statements across the coastal
waters.
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch tonight into Saturday morning.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 82 75 83 75 / 90 80 70 20
BTR 82 76 82 76 / 90 90 80 20
ASD 83 77 86 76 / 90 80 50 20
MSY 81 76 85 79 / 90 80 60 20
GPT 82 78 86 78 / 90 60 50 20
PQL 84 77 86 77 / 90 60 50 20
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday morning for LAZ034>037-039-
040-046>050-056>072.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ555-557-
572-575-577.
MS...Flash Flood Watch through Saturday morning for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ557-572-
575-577.
&&Hazardous weather outlook, Aug 12, 5:09 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 509 AM CDT FRI AUG 12 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-122215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 509 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TODAY. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND A FLASH FLOOD WATCH CONTINUE IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A FEW THUNDERSTORMS COULD ALSO PRODUCE FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH. IN ADDITION...SMALL CRAFT SHOULD EXERCISE CAUTION OVER AREA WATERS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY WITH SLIGHTLY LESS COVERAGE OVER THE WEEKEND. HEAVY RAINFALL WILL BE THE MAIN THREAT THROUGH AT LEAST SATURDAY AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH AT LEAST SATURDAY MORNING. A FEW STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY MONDAY THROUGH WEDNESDAY. A FEW STORMS COULD BECOME STRONG... PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.
In the hours before
Special weather statement, Aug 12, 1:55 AM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
155 AM CDT FRI AUG 12 2016
LAZ037-050-071-072-120800-
LIVINGSTON-SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-ST. HELENA-
155 AM CDT FRI AUG 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TANGIPAHOA...
NORTHEASTERN LIVINGSTON AND ST. HELENA PARISHES...
AT 153 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AMITE
CITY...OR OVER AMITE...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...AMITE...AMITE CITY...KENTWOOD...INDEPENDENCE...
ROSELAND...MONTPELIER...EASLEYVILLE...DARLINGTON...
TANGIPAHOA AND TICKFAW.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3068 9027 3053 9060 3077 9082 3095 9086
3096 9084 3099 9084 3100 9083 3100 9055
TIME...MOT...LOC 0653Z 326DEG 38KT 3073 9056Local storm report, Aug 12, 3:05 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
305 AM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 6 N GREENSBURG 30.92N 90.67W
08/12/2016 ST. HELENA LA LAW ENFORCEMENT
FLASH FLOODING IS OCCURRING ALONG PORTIONS OF HIGHWAY 440
AND HIGHWAY 43 AT THIS TIME.
&&
98/SOSpecial weather statement, Aug 12, 3:33 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
333 AM CDT FRI AUG 12 2016
LAZ048-050-120900-
LIVINGSTON-EAST BATON ROUGE-
333 AM CDT FRI AUG 12 2016
...HEAVY RAIN WILL AFFECT NORTHWESTERN LIVINGSTON AND CENTRAL EAST
BATON ROUGE PARISHES...
AT 331 AM CDT...A HEAVY SHOWER WAS LOCATED OVER GREENWELL
SPRING...OR 7 MILES EAST OF BAKER...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...WALKER...
LIVINGSTON...GREENWELL SPRING...MERRYDALE...WATSON...
BROWNFIELDS AND BATON ROUGE AIRPORT.
HEAVY RAINFALL IS OCCURRING WITH THIS SHOWER...AND MAY CAUSE
LOCALIZED FLOODING. RADAR ESTIMATES OF UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN IN THE AREA.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
LAT...LON 3067 9113 3065 9096 3065 9068 3047 9073
3049 9120
TIME...MOT...LOC 0831Z 279DEG 38KT 3058 9103
98/SOSpecial weather statement, Aug 12, 5:40 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
540 AM CDT FRI AUG 12 2016
LAZ048-050-121145-
LIVINGSTON-EAST BATON ROUGE-
540 AM CDT FRI AUG 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVINGSTON AND
NORTHEASTERN EAST BATON ROUGE PARISHES...
AT 539 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WALKER...OR 8
MILES NORTHEAST OF DENHAM SPRINGS...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENHAM SPRINGS...WALKER...LIVINGSTON...ALBANY...WATSON AND GREENWELL
SPRING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3060 9057 3055 9057 3034 9064 3049 9105
3064 9097
TIME...MOT...LOC 1039Z 285DEG 14KT 3054 9084
24/RRSpecial weather statement, Aug 12, 5:41 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 AM CDT FRI AUG 12 2016
LAZ035-036-048-121145-
WEST FELICIANA-EAST FELICIANA-EAST BATON ROUGE-
541 AM CDT FRI AUG 12 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEST FELICIANA...
NORTH CENTRAL EAST BATON ROUGE AND EAST FELICIANA PARISHES...
AT 541 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WILSON...OR 7
MILES NORTHWEST OF CLINTON...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZACHARY...JACKSON...CLINTON...SLAUGHTER...WILSON...
NORWOOD AND PRIDE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3071 9088 3064 9118 3097 9124 3100 9108
3100 9102
TIME...MOT...LOC 1041Z 344DEG 9KT 3092 9112
24/RRSpecial weather statement, Aug 12, 5:42 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 542 AM CDT FRI AUG 12 2016 LAZ036-MSZ068-069-121145- EAST FELICIANA-AMITE-WILKINSON- 542 AM CDT FRI AUG 12 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EAST FELICIANA PARISH...SOUTHWESTERN AMITE AND SOUTHEASTERN WILKINSON COUNTIES... AT 542 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CENTREVILLE...OR 12 MILES NORTH OF CLINTON...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTREVILLE AND NORWOOD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3117 9113 3118 9093 3096 9093 3097 9118 TIME...MOT...LOC 1042Z 001DEG 16KT 3104 9105 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:05 PM CDT | Small Craft Advisory | LIX | 12 hr | |
| Aug 11, 9:46 PM CDT | Special Weather Statement | LIX | Ascension, Livingston | 59 min |
| Aug 12, 1:36 AM CDT | Special Weather Statement | LIX | Saint Tammany | 24 min |
| Aug 12, 1:55 AM CDT | Special Weather Statement | LIX | Saint Helena, Tangipahoa | 65 min |
| Aug 12, 2:09 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 3:33 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 27 min |
| Aug 12, 4:16 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana | 3 hr |
| Aug 12, 4:23 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Livingston, Saint Tammany, Tangipahoa, Washington, West Baton Rouge | 112 min |
| Aug 12, 4:32 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 10 more | 118 min |
| Aug 12, 5:06 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 5:40 AM CDT | Special Weather Statement | LIX | Livingston | 65 min |
| Aug 12, 5:41 AM CDT | Special Weather Statement | LIX | East Feliciana | 64 min |
| Aug 12, 5:42 AM CDT | Special Weather Statement | LIX | East Feliciana | 63 min |
| Aug 12, 6:21 AM CDT | Flash Flood Warning | LIX | Saint Helena | 3 hr |
| Aug 12, 6:24 AM CDT | Special Weather Statement | LIX | Jefferson | 36 min |
| Aug 12, 6:27 AM CDT | River Flood Warning | LIX | Saint Helena | 44 hr |
| Aug 12, 6:27 AM CDT | Special Marine Warning | LIX | 63 min | |
| Aug 12, 6:36 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Livingston and 9 more | 3 hr |
| Aug 12, 6:44 AM CDT | River Flood Warning | LIX | Livingston | 5 days |
| Aug 12, 6:44 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Aug 12, 6:52 AM CDT | River Flood Warning | LIX | Tangipahoa | 49 hr |
| Aug 12, 7:05 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 6 more | 6 hr |
| Aug 12, 7:08 AM CDT | Special Weather Statement | LIX | West Feliciana | 67 min |
| Aug 12, 7:12 AM CDT | River Flood Warning | LIX | Washington | 48 hr |
| Aug 12, 7:31 AM CDT | Special Weather Statement | LIX | Saint Tammany | 29 min |
| Aug 12, 7:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| Aug 12, 7:37 AM CDT | Special Marine Warning | LIX | 38 min | |
| Aug 12, 8:18 AM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 57 min |
| Aug 12, 8:19 AM CDT | Special Weather Statement | LIX | West Feliciana | 26 min |
| Aug 12, 9:05 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Jefferson, Lafourche, Orleans and 8 more | 3 hr |
| Aug 12, 9:14 AM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 9:29 AM CDT | Special Weather Statement | LIX | West Feliciana | 61 min |
| Aug 12, 9:30 AM CDT | River Flood Warning | LIX | East Baton Rouge | 53 hr |
| Aug 12, 9:30 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| Aug 12, 9:36 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Aug 12, 10:05 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 3 hr |
| Aug 12, 10:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 55 hr |
| Aug 12, 10:23 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 67 min |
| Aug 12, 10:42 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 3 hr |
| Aug 12, 10:53 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| Aug 12, 11:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 12, 11:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| Aug 12, 11:23 AM CDT | Special Weather Statement | LIX | Pointe Coupee | 67 min |
| Aug 12, 11:25 AM CDT | River Flood Warning | LIX | Saint Tammany | 51 hr |
| Aug 12, 11:25 AM CDT | River Flood Warning | LIX | Saint Tammany | 71 hr |
| Aug 12, 11:34 AM CDT | Small Craft Advisory | LIX | 10 hr | |
| Aug 12, 12:05 PM CDT | Special Marine Warning | LIX | 55 min | |
| Aug 12, 12:09 PM CDT | Flash Flood Warning | LIX | Saint Helena, Tangipahoa | 3 hr |
| Aug 12, 12:31 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 59 min |
| Aug 12, 12:57 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 5 more | 6 hr |
| Aug 12, 1:21 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 114 min |
| Aug 12, 6:50 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more | 4 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.